A remark on Schatten - von Neumann properties of resolvent differences of generalized Robin Laplacians on bounded domains

Jussi Behrndt, Matthias Langer, Vladimir Lotoreichik, Igor Lobanov, Igor Popov

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)750-758
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this